Posted 06 March 2017 - 12:58 PM
EMERGENCY SITUATION FRIENDS.... PLEASE HELP.
I accidentally chewed and swallowed a tablet of 30Mg. I am currently at 4.5Mg on my taper. After that went to the toilet and immediately vomited, I drunk hot water 3-4 times and then vomited all of it again until the vomit was clear....
Did somebody accidentally updosed in this way and what is the worse thing i can expect...????
not to be gross but were you able to see the tablet in what was vomited up? it sounds like you probably were able to expel the tablet, in which case there should not be any ill effects.
if you think you didn't get it all up, then well, it may not be all that bad, even so. I know there are ppl here who made similar accidents and were ok, they had a few rough days I guess but then they were ok
I hope it goes well for you. So smart to make yourself vomit, I don't know that I'd be able to do that, myself!
1974-2002 many psych meds, all types; longest used drugs include lithium, seroquel, SSRI's zoloft & celexa; many CT's off drugs
2002-2015 on varying doses of lexapro, as high as 40 mgs, but usually 20mgs
June 2015: tapered too fast to 2.5mgs, then to 2.5mgs every other day Dec 2015: found SA forum; holding at 2.5mgs
Early May 2016: jumped off at 2.5mgs, not smart- crashed in late Sept.
Oct 26 2016 reinstated liquid lexapro 0.05ml/day at night, dose +/- til settling on 0.15BID (0.3/day)= windows and waves
Jan 8, 2017 too quick switch to single dose in the morning, 0.3mgs (bad mistake, led to a crash)
Jan 12 added low dose zyprexa for SI, took infrequently as rescue med, last dose Feb.15
Jan 26 lexapro 0.27mg Feb 25 lexapro updose back to 0.3mg due to unrelenting severe insomnia
March 1 insomnia worse, back down to 0.29 for one day, then 0.27, then 0.25- improving!! March 17 0.24 April 7 0.21
March 7 added low dose lamictal, adjusting dose based on response (currently ~18mgs)
Supplements: Magnesium taurate 250mg, chromium, pro-biotic, biotin, glycine 2grams PM, 1 gram AM